Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Lower stomach pains, hot flashes, dizziness, nausea. Cause and cure?

hello im breanna last night i could not go to bed till almost 4 in the morning becuase i was having really bad lower stomach pains and it hurt really bad to go to the bathroom either way. i was also getting like heat flashes and i felt really dizzy and i felt like i was going to throw up drying to take medicine or even eat anything.
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Lower stomach pain can be caused by many diseases including ureter infection, appendicitis, diverticulitis, uterus inflammation, ovarian cyst, ovarian inflammation and even ectopic pregnancy. Association of dizziness, painful urinating and hot flashes (caused probably by fever) points to urinary tract inflammation. However all others abdomen diseases should be ruled out. You should have blood tests performed for inflammation signs, urine tests, pregnancy tests, abdomen ultrasound and transvaginal ultrasound. Other tests might be necessary (like abdomen CT) depending of previous tests results.
Hope this will help
Answered: Sun, 19 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor